You can’t watch a TV show without seeing Ozempic or Rybelsus commercials.
So why the big marketing push?
The early versions first hit the market in 2006 (Byetta and Bydureon).
Being so "new" none are available as a generic.
Despite a “black box warning” about Thyroid… read more
What is the most prescribed diabetes medication besides metformin?
I am so scared to use this new type of pen as I can see the needle and have to put it in first I am terrified
Valid question and one that in particular the newly diagnosed may ask.
There can be a few reasons why a Type 2 would want to treat "without meds".
Perhaps it's the feeling to taking control of their own destiny, or just utter hate of Big Pharma (or little pharma); worries about side effects for meds, whatever.
But if you are even considering going down the path to "sans medication" you should really be aware of what you are proposing that you are going to get into.
Control of your blood… read more
I currently don’t need or take and diabetes meds so I have the luxury, at least for the moment to consider what I will do, or ask for or ask about when that time comes.
I “expect” that one day I will need the help. I will no longer, despite my best efforts, will be able to do it on my own
I will NOT see that as some failure on my part. I will not resist. In fact it is quite likely that I will ask about starting medication long before the Doc suggests it - control is more important then pride.
Hi! I just joined, because of Synjardy and Ozempic side effects. Is anyone else having trouble with one or both of them
I was diagnosed with DMII years ago but it was actually Pre-Diabetes until this year. Endocrinologist started me on Jardiance but my last A1c was higher so he switched me to Synjardy. The 1st side effect was diarrhea, but it's not all the time. I had stomach pain and nausea. Also decreased appetite--yay, right?! My 1st Ozempic shot was Wed and I've felt worse every day since.… read more
I am having an issue due to Ozempic causing severe nausea and vomiting to the point that I became severely dehydrated. I won't be taking any more Ozempic but until it's all out of my system, I am still very nauseous. Is it okay to skip my metformin dose until I feel better?